Keyword : uniform bipartition


Space-Optimal Population Protocols for Uniform Bipartition Under Global Fairness
Hiroto YASUMI Fukuhito OOSHITA Ken'ichi YAMAGUCHI Michiko INOUE 
Publication:   
Publication Date: 2019/03/01
Vol. E102-D  No. 3 ; pp. 454-463
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science — Algorithm, Theory of Computation, and their Applications —)
Category: 
Keyword: 
population protocoluniform bipartitiondistributed protocol
 Summary | Full Text:PDF(480.2KB)